God, will medcine confuse my brain?

China
June 29, 2008 10:02pm CST
I just took pills and now i feel like sleeping and unanimatedly I post a discussion " What I've done this weekend and this morning" to share the experience. After clicking the button " submit the tags", I found that I mistake Sunday and Saturday. Well, I know well Saturday is one day ahead of Sunday, but in that discussion, my days were reversed, Sunday ahead of Saturday. Oh, my lord, anyone seeing this discussion please understand that i'm not such an idiot. Is this the side effect of medicine? Oops, I hate taking pills.
1 person likes this
3 responses
@Hatley (164259)
• Garden Grove, California
30 Jun 08
some pills do sort of make one fuzzy minded such as most pain pills and a lot of antihistamines do that to me, also. That does not last long though. I do not like to take pills, but the long and short of it is I like being alive and my diabetic pills and high blood pressure pills do that very thing for me, so I take them and am grateful for them. I love life and each day is a new gift to be opened and savored.
@agihcam (1915)
• Philippines
30 Jun 08
he.he.he. I guess it is not the cause of medicine. I was not taking medicine but it happen to me previously,the reason why we are committing this is since it is there, I mean, if we are doing good, it is there that there is a possiblity of doing bad also, that means all of the things we do in a daily basis cannot be all correct but sometimes it is incorrect but we did not notice it at once.
• India
30 Jun 08
If you are taking medication, then that is for curing some disease of yours. Or do you refer to sleeping pills? If that is so, then has a doctor prescribed you those pills? If so, then perhaps you'll be better off to just take the pills and lie down to get a sound sleep and not carry on with mylotting. It can wait until you're fully awake, you know! When you're feeling sleepy, you can fuddle up a lot of things, which is just normal. Take a little rest, and afterwards, you'll feel yourself refreshed and sharp! Some medicines have sedatives in them to make you fall asleep. They work better in your resting condition. I'd suggest you ask your doctor if this is the case. Cheers.